# SDR HNAA0400011

- Difficulty date: February 12, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 39,971 hours, 44,787 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NR 2 MAIN TIRE APPEARED FLAT DURING TAXI OUT.  AC ON TAXI WAY, MT GOING OUT TO A/C TO INSPECT A/C PRIOR TO TAXI BACK TO GATE.  THE A/C BEHIND THIS A/C NOTICED SMOKE COMING FROM NR 2 BRAKE ASSY.  F/A NOTICED TIRE CAME OFF RIM.
